On a Neumann problem at resonance for nonuniformly semilinear elliptic systems in an unbounded domain with nonlinear boundary condition
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1669-1687
https://doi.org/10.4134/BKMS.2014.51.6.1669
Published online November 30, 2014
Hoang Quoc Toan and Bui Quoc Hung
Hanoi University of Science, Le Quy Don Technical University
Abstract : We consider a nonuniformly nonlinear elliptic systems with resonance part and nonlinear Neumann boundary condition on an unbounded domain. Our arguments are based on the minimum principle and rely on a generalization of the Landesman-Lazer type condition.
Keywords : semilinear elliptic equation, non-uniform, Landesman-Lazer condition, minimum principle
MSC numbers : 35J20, 35J60, 58E05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd